# SDR 2001F00641

- Difficulty date: October 25, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF BELOW 50 KNOTS, CLEARED RUNWAY, DOUBLED CHECKED FLT CONTROLS FOR TAKEOFF CONFIGURATION FOUND NORMAL, VISUAL INSPECTION OUTSIDE AIRCRAFT TO VERIFY FLT CONTROLS CONFIGURATION.  PERFORMED TAKEOFF WARNING SYSTEM TEST OPS NORMAL PER MM 31-26-0.  NO DEFECTS NOTED ON GROUND.  AIRCRAFT RETURN TO SERVICE.  (M)
